View : 25 Download: 0

Limit dynamical systems and C*-algebras from self-similar graph actions

Title
Limit dynamical systems and C*-algebras from self-similar graph actions
Authors
Yi I.
Ewha Authors
이인협
SCOPUS Author ID
이인협scopus
Issue Date
2017
Journal Title
Banach Journal of Mathematical Analysis
ISSN
1735-8787JCR Link
Citation
vol. 11, no. 4, pp. 764 - 784
Keywords
Asymptotic equivalenceCon-tractingG-transitiveGroupoidGroupoid C*-algebraLimit dynamical systemPseudofreeRegularSelf-similar graph action
Publisher
Duke University Press
Indexed
SCIE; SCOPUS scopus
Abstract
In this article, we study dynamical and C*-algebraic properties of self-similar group actions on finite directed graphs. We investigate the structure of limit dynamical systems induced from group actions on graphs, and we deduce conditions of group actions and graphs for the groupoid C*-algebras defined by limit dynamical systems to be simple, separable, purely infinite, nuclear, and satisfying the universal coefficient theorem. © 2017 by the Tusi Mathematical Research Group.
DOI
10.1215/17358787-2017-0016
Appears in Collections:
사범대학 > 수학교육과 > Journal papers
Files in This Item:
There are no files associated with this item.


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE